Spremljaj
Edwin Perkins
Edwin Perkins
Professor of Mathematics, University of British Columbia
Preverjeni e-poštni naslov na math.ubc.ca
Naslov
Navedeno
Navedeno
Leto
Brownian motion on the Sierpinski gasket
MT Barlow, EA Perkins
Probability theory and related fields 79 (4), 543-623, 1988
7031988
Part ii: Dawson-Watanabe superprocesses and measure-valued diffusions
E Perkins
Lectures on probability theory and statistics, 125-329, 2002
3192002
Historical processes
DA Dawson, EA Perkins
American Mathematical Soc., 1991
3121991
Super-Brownian motion: path properties and hitting probabilities
DA Dawson, I Iscoe, EA Perkins
Probability theory and related fields 83 (1), 135-205, 1989
2051989
Rescaled voter models converge to super-Brownian motion
JT Cox, R Durrett, EA Perkins
The Annals of Probability 28 (1), 185-234, 2000
1062000
A space-time property of a class of measure-valued branching diffusions
EA Perkins
Transactions of the American Mathematical Society 305 (2), 743-795, 1988
971988
Nonstandard construction of the stochastic integral and applications to stochastic differential equations. I
DN Hoover, E Perkins
Transactions of the American Mathematical Society 275 (1), 1-36, 1983
961983
Polar sets and multiple points for super-Brownian motion
E Perkins
The Annals of Probability, 453-491, 1990
931990
Measure-valued branching diffusions with singular interactions
SN Evans, EA Perkins
Canadian Journal of Mathematics 46 (1), 120-168, 1994
871994
Rescaled contact processes converge to super-Brownian motion in two or more dimensions
R Durrett, EA Perkins
Probability Theory and Related Fields 114, 309-399, 1999
861999
Collision local times and measure-valued processes
MT Barlow, SN Evans, EA Perkins
Canadian journal of mathematics 43 (5), 897-938, 1991
831991
Pathwise uniqueness for stochastic heat equations with Hölder continuous coefficients: the white noise case
L Mytnik, E Perkins
Probability theory and related fields 149 (1), 1-96, 2011
822011
A global intrinsic characterization of Brownian local time
E Perkins
The Annals of Probability, 800-817, 1981
811981
On pathwise uniqueness for stochastic heat equations with non-Lipschitz coefficients
L Mytnik, E Perkins, A Sturm
792006
The compact support property for solutions to the heat equation with noise
C Mueller, EA Perkins
Probability Theory and Related Fields 93 (3), 325-358, 1992
791992
The exact Hausdorff measure of the level sets of Brownian motion
E Perkins
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 58, 373-388, 1981
791981
The Hausdorff measure of the closed support of super-Brownian motion
E Perkins
Annales de l'IHP Probabilités et statistiques 25 (2), 205-224, 1989
771989
Long-time behavior and coexistence in a mutually catalytic branching model
DA Dawson, EA Perkins
Annals of probability, 1088-1138, 1998
761998
Uniform measure results for the image of subsets under Brownian motion
EA Perkins, SJ Taylor
Probability theory and related fields 76 (3), 257-289, 1987
761987
Degenerate stochastic differential equations with Hölder continuous coefficients and super-Markov chains
R Bass, E Perkins
Transactions of the American Mathematical Society 355 (1), 373-405, 2003
692003
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20